# SDR QXEA0200800

- Difficulty date: May 11, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 131 hours, 108 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMF- ON DESCENT INTO SMF, THERE WAS A HOT PLASTIC SMELL IN THE CABIN AND THOUGH AIR VENTS IN COCKPIT.  SMELL DISSIPATED AFTER 5 MINUTES.  INSPECTED AIR VENTILATION AND AVIONICS COOLING.  NO PARTS REPLACED.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
